# SDR COMA0470048

- Difficulty date: June 7, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 1,823 hours, 1,412 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5553 CONFIG FLAPS CAUTION DURING T/O.  COULD NOT DUPLICATE.  NO FAULTS IN COMPUTER.  OPERATIONAL CHECK SATISFACTORY.
